MathSciNet Relay Station
MathSciNet bibliographic data
MR2168433 (2006g:39041) 39A11
Sun, Taixiang; Xi, Hongjian Global behavior of the nonlinear difference equation $x\sb {n+1}=f(x\sb {n-s},x\sb {n-t})$. J. Math. Anal. Appl. 311 (2005), no. 2, 760–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement